# SDR SWIA200921458

- Difficulty date: April 15, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 29,270 hours, 42,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6223 - "EXIT" SIGN BELOW FLIGHT ATTENDANT SEAT MISSING.  REPLACED SIGN.
